# SDR FDEA201305140985

- Difficulty date: May 14, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N978FD
- Make and model: Boeing 757236
- Aircraft serial: 24119
- Aircraft time: 50,850 hours, 21,982 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 377-418
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CROWN SUPPORT AT LBL 45 BS 377-418 IS CORRODED.  BLENDED CORROSION IAW SRM 51-10-02.   FOUND TO BE OUT OF LIMITS, FABRICATED NEW SUPPORT IAW DWG 141N5130.  R & R SUPPORT IAW SRM 51-40-02 AND DWG 141N5130.  MAJOR REPAIR.
